An R-linearly convergent derivative-free algorithm for the NCPs based on the generalized Fischer-Burmeister merit function

Jein-Shan Chen Hung-Ta Gao Shaohua Pan

Numerical Analysis and Scientific Computing mathscidoc:1910.43893

Journal of Computational and Applied Mathematics, 232, (2), 455-471, 2009
In the paper [4], the authors proposed a derivative-free descent algorithm for the nonlinear complementarity problems (NCPs) by the generalized Fischer-Burmeister merit function: p (a, b)= 1
No keywords uploaded!
[ Download ] [ 2019-10-20 22:39:26 uploaded by Jein_Shan_Chen ] [ 282 downloads ] [ 0 comments ]
@inproceedings{jein-shan2009an,
  title={An R-linearly convergent derivative-free algorithm for the NCPs based on the generalized Fischer-Burmeister merit function},
  author={Jein-Shan Chen, Hung-Ta Gao, and Shaohua Pan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223926842322422},
  booktitle={Journal of Computational and Applied Mathematics},
  volume={232},
  number={2},
  pages={455-471},
  year={2009},
}
Jein-Shan Chen, Hung-Ta Gao, and Shaohua Pan. An R-linearly convergent derivative-free algorithm for the NCPs based on the generalized Fischer-Burmeister merit function. 2009. Vol. 232. In Journal of Computational and Applied Mathematics. pp.455-471. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223926842322422.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved